Limiting absorption principle for some Schrödinger operators with exploding potentials, II

Willi Jäger, Peter Rejto

Research output: Contribution to journalArticlepeer-review

4 Scopus citations
Original languageEnglish (US)
Pages (from-to)169-194
Number of pages26
JournalJournal of Mathematical Analysis and Applications
Issue number1
StatePublished - Aug 1983

Bibliographical note

Funding Information:
* Partially supported by National Science Foundation Grant MCS78-02199.A03 and partially supported by the DAAD.

Cite this